Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a licensed visiting nurse concerning a 16 year old female patient with asthma, allergic rhinitis, no drug reactions or allergies and a history of uterine bleeding, who on 21-JUN-2011 was vaccinated with the first dose of GARDASIL intramuscularly (Lot number 1017Z). No other vaccines were administered concomitantly. Concomitant therapy included FLONASE, ADVAIR and albuterol (manufacturer unknown). The licensed visiting nurse reported that on 21-JUN-2011, later that day the patient developed headache, dizziness, nausea, vomiting, weakness for two days and sleepiness. On 24-JUN-2011 the patient was seen by a physician at a health center and he recommended that the patient received no more GARDASIL vaccinations. No lab diagnostics studies were performed. TYLENOL was given as a treatment for the experience. At the time of the report, the patient had fully recovered (date not provided). Headache, dizziness, nausea, vomiting, weakness for two days and sleepiness were considered to be temporarily disabling by the licensed practical nurse since the patient missed days of school. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166